Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Had sex. Itchy vagina, sharp pain. Could this be STD?

Hi my clitores feeling itchy 2day a lot ..I been thinking it can be cause off many things..me n boyfriend had anal n vaginal sex last week same tym wich was dumb was my 1st tym fot anal sex then the same nyt I couldn t sleep because off the horrible sharp pains I got..I got mabulan n antibiotics from pharmacy nw I notice my vagina is itchy ..What can this be ?plz help me?oh and my boyfriend like to lick me down there.Mite this be just a yeast infection , uti Oor. Can it be an StD?plz help ..Appreciated Thank U
Asked On : Thu, 14 Feb 2013
Answers:  2 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hello!
Thanks for query.

There are several common causes of vaginal itching and irritation, including:
1.Sexually transmitted disease (STDs). Chlamydia, genital herpes, genital warts, trichomoniasis, and gonorrhea.
2.Yeast infection (vaginal candidiasis).
3.Bacterial vaginosis .

These are the few possibilities of itchy vagina after an unprotected sexual intercourse.

Visit to a gynecologist for clinical examination,lab tests and treatment accordingly.

Hope this helps you.
Thank you.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Dermatologist Dr. Raghuveer Murki's  Response
Hello,,i think ur infection is vaginal candidiasis.you got this infection as ur partner is suffering from balanitis.it can be cured by oral antifungals
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor